# SDR SWIA200616259

- Difficulty date: February 7, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 15,570 hours, 20,920 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BROKEN WIRE AT FWD MOST EMERGENCY LIGHT ON FLOOR.  REPAIRED BROKEN WIRE AT EMERGENCY FLOOR LIGHT.  OPERATIONAL CHECK GOOD.
